# SDR DLM88100236

- Difficulty date: January 30, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 52,531 hours, 39,877 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHTS AT ROW 10 AND 20 INOP.  SECURE CONTACT. OPS CK NML.
